Mathematics and Statistics Faculty and Staff Publications

Document Type

Article

Publication Date

2017

Abstract

In this research paper, the graph of the bipolar single-valued neutrosophic set model (BSVNS) is proposed. The graphs of single valued neutrosophic set models is generalized by this graph. For the BSVNS model, several results have been proved on complete and isolated graphs. Adding, an important and suitable condition for the graphs of the BSVNS model to become an isolated graph of the BSVNS model has been demonstrated.

Publisher

The Society of Digital Information and Wireless Communications

Publication Title

International Journal of New Computer Architectures and their Applications

ISSN

2220-9085

Volume

7

Issue

3

First Page

89

Last Page

94

Language (ISO)

English

Keywords

Bipolar single valued neutrosophic graphs (BSVNG), complete-BSVNG, isolated-BSVNGs

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

Share

COinS